MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BOX CHISEL; CHISEL, SURGICAL, MANUAL

STRYKER ORTHOPAEDICS-MAHWAH BOX CHISEL; CHISEL, SURGICAL, MANUAL
Model Number 6541-4-709
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Tka due to right knee osteoarthritis.This is the first surgery.The blade of the box chisel was chipped and the bone (inside the box) was slightly scratched.There seems to be no health hazard.Watch the future progress.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a triathlon chisel was reported.The event was confirmed.Method & results: device evaluation and results: the reported device was not returned however photographs were provided for review.The photographs show the broken triathlon chisel.From the photographs provided there is evidence of crack/fracture for the device.Clinician review: no medical records were received for review with a clinical consultant device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the reported device was not returned however photographs were provided for review.The photographs show broken triathlon chisel.From the photographs provided there is evidence of crack/fracture for the device.No further investigation for this event is possible at this time as no devices and/ or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
BOX CHISEL
Common Device Name
CHISEL, SURGICAL, MANUAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10841561
Report Number0002249697-2020-02457
Device Sequence Number4135397
Product Code FZO
UDI-Device Identifier07613327179347
UDI-Public07613327179347
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6541-4-709
Device Catalogue Number6541-4-709
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/15/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;